| Catalog Number |
TR9088 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Retinal Detachment (2047)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event: customer reported to distributor that they had been using a gas cylinder of sulfur hexafluoride since (b)(6) 2017 with no issues but two recent cases involving retina re-attachment had re-detached.No further information was provided not were additional reports provided that patients eventually had successful reattachment or not.No individual patient information is known such as age, sex, etc.On 2/27/2018, the distributor reported the case to manufacturer.The actual date of the patient events is unknown other than that they occurred on the same day.The product was returned to manufacturer.Manufacturer conducted a review of the batch product record and discovered no issues.Manufacturer also re-analyzed the cylinder of gas and the product met the original specification.
Event or Problem Description
Event: case 1 of 2.Customer reported to distributor that they had been using a gas cylinder of sulfur hexafluoride since (b)(6) 2017 with no issues but two recent cases involving retina re-attachment had re-detached.No further information was provided nor were additional reports provided that patients eventually had successful reattachment or not.No individual patient information is known such as age, sex, etc.On 2/27/2018, the distributor reported the case.The actual date of the patient events is unknown other than that they occurred on the same day.The product was returned to manufacturer.Manufacturer conducted a review of the batch product record and discovered no issues.Manufacturer also re-analyzed the cylinder of gas and the product met the original specification.